# SDR UHLA2012110900357

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 20,197 hours, 11,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE HANDLE IS STUCK, CANNOT ENGAGE SLIDE.  RE-INSTALLED FORWARD GIRT BAR CLIP, OPS CHECK GOOD IAW AMM 52-11-20.
